# SDR C2XA02SH099

- Difficulty date: October 8, 2002
- Submitted: October 13, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 14576608003
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK #1 ENGINE LOWER COWLING WAS FOUND TO HAVE A GOUGE ON INERIOR SKIN 24 INCHES AFT CENTER OF COWLING.  MAINTENANCE REMOVED DAMAGE AREA AND PERFORMED A DOUBLER REPAIR IAW EMB SRM 54-10-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
